MAUDE Adverse Event Report: EXPLOR 12X22MM IMPLANT HEAD; PROSTHESIS, ELBOW

EXPLOR 12X22MM IMPLANT HEAD; PROSTHESIS, ELBOW
Catalog Number 11-210032
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: explor implant locking screw cat# 11-210099 lot# unk.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2021-02295.
 
Event or Problem Description
It was reported that a patient underwent a revision procedure approximately 5 months post implantation due to disassociation of the modular head and locking screw.Head and screw were both replaced but the stem could not be removed.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product verified lot number.Cosmetic inspection of the product found no major cosmetic damages.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: left elbow radial head replacement with evidence of a screw within the elbow joint.Oblique appearance of the radial head replacement could indicate loosening.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
EXPLOR 12X22MM IMPLANT HEAD
Common Device Name
PROSTHESIS, ELBOW
MDR Report Key12335842
Report Number0001825034-2021-02294
Device Sequence Number2826141
Product Code JDB
UDI-Device Identifier00880304210387
UDI-Public(01)00880304210387(17)300117(10)419620
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number11-210032
Device Lot Number419620
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/26/2021
Supplement Date Received by Manufacturer10/26/2021
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date10/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight104